# SDR DALA201804302925

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 63,006 hours, 23,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LIGHT WAS FOUND INOPERATIVE.  REPLACED THE  GIRT BAR PROXIMITY SENSOR S10225 IAW MM 25-66. OPS NORMAL.
